fainting spells when started my HIV Meds
Dec 26, 2008
I have been on HIV meds for the last three years. After my second week of taken my meds I started feeling as if I was going to pass out and have passed out several times along with heart palpitation. My resting heart rate would go up tp 160 BPM. Without the episodes it is 50-70 BPM. My first meds were Combivir, Reyataz, and I can not remember what the other one was. I am now on Atripla and I am still having these episodes. This has never happened before my meds. My doctor(s) feels as if it is panic attacks. I have had several extensive stress tests on my heart. No positive results. I workout 4-5 times a week: weight training, running, and swimming. I also mediatate and pray everyday. I am on Clonazepam and Propranolol. When I take my Clonazepam it does work. But I was wondering if my HIV meds could contribute to these symptoms. Please help.
Response from Dr. Henry
Both efavirenz and protease inhibitors can worsen side effects from clonazepam leading to increased levels with faintness/central nervous system symptoms. Cardiac evaluation if also recommended (as you have undergone). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- ARS At 10 Weeks And Sore Throat
- Diseases You Can Get On Your Penis
- Does HIV Cause High Blood Pressure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.